# SDR 04FDEA01306

- Difficulty date: May 18, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP O/B HINGE (FLAP SIDE), PIVOT PIN O/B ATTACHMENT SPOTFACE FOUND CORRODED.  PIVOT PIN O/B ATTACHMENT SPOTFACE CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 TO 4 FIG 1.  ORIGINAL THICKNESS OF LUG: 0.503, MATERIAL REMOVED: 0.002, REMAINING THICKNESS: 0.501.  REPAIRED AS PER EA   1-5750-76672. RT OUTBOARD FLAP, O/B FLAP SIDE HINGE BRACKET PIVOT BEARINGS.   CORROSION REMOVAL AND REPAIR.
